Advances in Differential Equations

Analyticity of semigroups generated by operators with generalized Wentzell boundary conditions

Klaus-Jochen Engel and Genni Fragnelli

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this note we introduce a general framework which allows us to prove in a unified and systematic way that operators with Wentzell-type boundary conditions generate analytic semigroups on function spaces with bounded trace operator. The abstract generation result is illustrated in three concrete examples.

Article information

Source
Adv. Differential Equations Volume 10, Number 11 (2005), 1301-1320.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867753

Mathematical Reviews number (MathSciNet)
MR2175337

Zentralblatt MATH identifier
1108.47039

Subjects
Primary: 34G10: Linear equations [See also 47D06, 47D09]
Secondary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 47E05: Ordinary differential operators [See also 34Bxx, 34Lxx] (should also be assigned at least one other classification number in section 47) 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)

Citation

Engel, Klaus-Jochen; Fragnelli, Genni. Analyticity of semigroups generated by operators with generalized Wentzell boundary conditions. Adv. Differential Equations 10 (2005), no. 11, 1301--1320. https://projecteuclid.org/euclid.ade/1355867753.


Export citation